The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 12, Issue 2, 1993
Metadata
 

Smooth Interpolating Curves and Surfaces Generated by Iterated Function Systems
Peter R. Massopust
pp. 201–210
Abstract | Full-Text PDF (886 KB) | Metadata

Two-Sided Nevanlinna-Pick Interpolation for a Class of Matrix-Valued Functions
Daniel Alpay and Vladimir Bolotnikov
pp. 211–238
Abstract | Full-Text PDF (1475 KB) | Metadata

On the Weyl Matrix Balls Associated with Nondegenerate Matrix-Valued Carathéodory Functions
B. Fritzsche and B. Kirstein
pp. 239–261
Abstract | Full-Text PDF (1479 KB) | Metadata

Interdependent Components of Generating Systems in the Theory of Pseudo-Holomorphic Functions
C. Withalm
pp. 263–272
Abstract | Full-Text PDF (886 KB) | Metadata

On Transformations of Distribution Functions on the Unit Interval - a Generalization of the Gauß-Kuzmin-Lévy Theorem
Peter Schatte
pp. 273–283
Abstract | Full-Text PDF (991 KB) | Metadata

Eigenva1ue Distribution of Invariant Linear Second Order Elliptic Differential Operators with Constant Coefficients
M. Belger
pp. 285–296
Abstract | Full-Text PDF (900 KB) | Metadata

Axially Symmetric Flow with Finite Cavities II
Friedemann Brock
pp. 297–303
Abstract | Full-Text PDF (726 KB) | Metadata

The Smoothness of the Solution to a Two-Dimensional Integral Equation with Logarithmic Kernel
U. Kangro
pp. 305–318
Abstract | Full-Text PDF (1008 KB) | Metadata

On the Solution of an Ill-Posed Non-Linear Fredholm Integral Equation Connected with an Inverse Problem of Thin Film Optics
H. Schachtzabel, H.-A. Braunss and B. Hofmann
pp. 319–326
Abstract | Full-Text PDF (808 KB) | Metadata

Identifiability of the Transmissivity Coefficient in an Elliptic Boundary Value Problem
Gennadi Vainikko and Karl Kunisch
pp. 327–341
Abstract | Full-Text PDF (937 KB) | Metadata

Integral and Boundary Value Problems for Nonlinear Systems of Composite Type
Leroy R. Lundin and Guochun Wen
pp. 343–352
Abstract | Full-Text PDF (910 KB) | Metadata

On Approximation-Solvability of Nonlinear Equations in Reflexive Banach Spaces
Ram U. Verma and L. Debnath
pp. 353–360
Abstract | Full-Text PDF (852 KB) | Metadata

About Integral Equivalence between Linear and Nonlinear Operator Impulsive Differential Equations in a Banach Space
S.I. Kostadinov and Dieter Schott
pp. 361–378
Abstract | Full-Text PDF (1042 KB) | Metadata

The Optimal Runner: a Control Problem with Phase Constraint
Christoph Hamburger
pp. 379–391
Abstract | Full-Text PDF (805 KB) | Metadata

Observations on the preceding paper of C. Hamburger: The Optimal Runner: a Control Problem with Phase Constraint
L. Pickenhain
pp. 393
Abstract | Full-Text PDF (161 KB) | Metadata